# SDR CA000926009

- Difficulty date: August 21, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 20,517 hours, 4 cycles
- Engine: Rroyce DART5298X
- System (JASC): 2121 · Air Distribution Fan
- Part: Rotor
- Part number: 139153
- Condition: Cracked
- Location: Supercharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, W
- Precautionary procedure: H, O

## Discrepancy

(CAN) CABIN SUPERCHARGER ROTOR FAILED IN FLIGHT.FLIGHT CREW ACTIVATED APU AS ALTERNATE SOURCE OF PRESSURIZATION AND AIR CONDITIONING.
